# SDR ASAA0956694

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,933 hours, 3,770 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Head
- Condition: Malfunctioned
- Location: Nr 1 Hf Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT NR 1 HF RADIO DISPLAYED "FAIL" BOTH CONTROL HEAD WINDOWS DURING ATTEMPTED TX NO SIDE TONE AND A NON COUPLER "BEEP" ON EACH SUBSEQUENT ATTEMPTS.  SWITCHED NR 1 HF TO DATA INTERMITTENT DATA RX/TX FOR ENTIRE FLT.  HFDR MAINT PAGES SHOWED NORMAL/NORMAL HFDR/CPLR.  UNABLE TO DUPLICATE DEFECT.  ACCOMPLISHED SEVERAL GOOD COMMUNICATIONS WITH SFO USING NR 1 HF FREQ 5.547 GOOD SIDE TONE WHILE TUNING AND NO FAIL DISPLAYED ON CONTROL HEAD.  NR 1 HF GROUND VERIFICATION TEST PASSED REF MM 23 11 00.  NR 1 HF DATA TEST PASSED REF MM 23 27 00.  NO HISTORY PAST 90 DAYS SEAMC NOTIFIED.
